# SDR SWAA030552

- Difficulty date: March 11, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 62,533 hours, 67,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP FROM ROW NR 16 TO AFT GALLEY.  RELAMPED EEPLS PER MM.
